MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L COMPLETE KIT 28GA (1.2F) X 25CM; CATHETER, INTRAVASCULAR THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L COMPLETE KIT 28GA (1.2F) X 25CM; CATHETER, INTRAVASCULAR THERAPEUTIC
Model Number 384518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
¿neonatal nurse practinoner inserted picc line successfully on a 25-week infant in nicu.When she went to withdraw the guidewire, she stated the wire severed the line.¿.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.Based on the product experience report, the customer indicated the sample was available for return.Several attempts were made to have the sample returned.Unfortunately, no samples have been returned for evaluation.Additionally, we did not receive any photographic or visual evidence that would have allowed us to further review your concern.Without the necessary evidence, we are unable to conduct a thorough investigation at this time.As a result, determining the root cause and corrective action is not feasible.If samples become available in the future, the complaint can be reopened for investigation.There are two similar complaints reported in the lot.Additional information provided in h.6.And h.11.

Brand Name
L-CATH PICC S/L COMPLETE KIT 28GA (1.2F) X 25CM
Common Device Name
CATHETER, INTRAVASCULAR THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21633699
Report Number0001625425-2025-00970
Device Sequence Number21151399
Product Code LJS
UDI-Device Identifier00886333209927
UDI-Public(01)00886333209927(17)251001(10)11597117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model Number384518
Device Lot Number11597117
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age5 MO
Patient SexUnknown